# SDR QXEA2025082200297

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 21,477 hours, 14,665 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Dirty
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2274. FLIGHT DECK DOOR IS DIFFICULT TO OPEN.REMOVED FROM SERVICE.  CLEANED FLIGHT DECK DOOR LATCH. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
